# SDR ASAA0280131

- Difficulty date: April 4, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2550325
- Condition: Inoperative
- Location: Fwd Pax Entrance
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURNG LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT TO BE INOPERATIVE.  REPLACED PORTABLE LIGHT BATTERY, OP TESTED OK.  (M)
